Thread: tren experiences
10-04-2004, 11:16 AM #1Associate Member
- Join Date
- Aug 2004
Just wondering about everyone's tren experiences, I've played with test all the way up to 750mg and about to jump to 1g. But my problem is I did ONE shot of high concentration tren(155mg/cc), it hurt like hell and I am breaking out horribly and losing hair. I wanted to run tren here at the end to cut(4-5 weeks with 500-750mg test). This stuff makes test look like child's play. I read its more androgenic per mg then straight test but this is nuts, 155mg tren feels 10x better then 750mg test. I'm stronger too on tren with 2200cals then I am on 500mg test with 4000+. I love tren(except the **** sides)!
10-04-2004, 11:20 AM #2
somebody asked the same question last week in a thread...do a search im sure you'll find more info then you wanted
10-04-2004, 11:33 AM #3
Well, If you shot Tren A., and you shoot 155mg ED, Yeah, you are definitely going to run into major issues. I've done 50mg ED -100mg ED. The sides were out of control when I ran it high. It wasn't pleasant. I'm doing 50mg ED and the sides are minimal.......
If this is your first time, I strongly recommend 50mg ED and see how your body reacts before going any higher.
10-04-2004, 01:12 PM #4Swellin Guest
Run a lower dose for a longer time. Tren is known to really start showing results after 6 weeks. I weigh 220-230 (depending on the timing), and I have run tren from 50-150mg ED. I have found that I get results (albeit alot slower) by running it at 60mg. At 60mg, I don't have half of the sides I do at 80-100mg. At 150mg....I can forget it! I will only frontload for a few days at that dose, then drop back down to 75mg or so.
I stopped tren some time back, and my acne is worse than a 17 year old pothead. It takes time.
10-04-2004, 01:21 PM #5Associate Member
- Join Date
- Aug 2004
sorry for any confusion, I meant I did one shot of 150mg and planned on running 150mg every 3rd day(since I read in the profiles tren acetate has a half life of 3 days). But then again I don't know if I can tolerate 150mg every 3 days, it seems the first 2 days I am a nutcase, third day I mellow out but then turn into an aggressive a**hole again. But I really cannot do ED, EOD possibly.
10-04-2004, 02:07 PM #6
10-04-2004, 03:53 PM #7Swellin GuestOriginally Posted by bigjayo
If you cannot committ to ED injects, then pony up the cash for tren enanthate and get rid of the tren acetate.
I know others advocate EOD injects with prop and with tren. I am one of those diehard folks who have tried it both ways and have seen the bull sh!t sides from EOD. No thanks! Cowboy up and hit the needle or pony up the cash for the other product...your only two options to run tren.
10-04-2004, 04:08 PM #8
I have extremely adverse reactions to Tren as well, regarding attitude change, hot flashes, overall mood is much different, even my logical thought process sometimes gets distorted.
My agression is extremely high, I snap a lot without realizing it during conversations, and I get hot flashes to a point where I sweat consistantly. I cannot ever have a full sound night of sleep. But my gains are going well, I'm harder than ever and keep going up in strength.
I am currently taking 100mg Tren ED, which seems to be the perfect dose for me. I feel as though everyone has their own dose which is kind of a midpoint of results vs. sides. Tren is a touchy drug - if taking just a little too much you can have rediculously bad side effects, but if you aren't taking barely enough, your gains won't be worth the time.
I would say play with it a little (don't go crazy) but yes, lower the dose... start at 50mg ED and see what happens after a week, then slowly increase the dose to 75mg ED, then maybe even 100mg ED.
Everyone's body is different. Experimenting sometimes is the only thing you can do, but do it in a wise fashion. Like I said, start low, increase every couple weeks or so.
10-04-2004, 04:52 PM #9
Im running 120mg ed for two weeks now. Strength is through the roof and The weight is pilling on like never before. My Protein intake is in excess of 500mgs and carbs is pretty high too. Fat is as little as possible. Good stuff bro. Feel it out though. I am having almost no sides. Im taking lots of B-6 and cranberry extract to keep it that way but im lovin it
10-04-2004, 07:55 PM #10Associate Member
- Join Date
- Mar 2004
10-04-2004, 08:11 PM #11Swellin Guest
300-400 seems to be the norm. Many report harsh sides over 400, but you will have to be the judge of that. Just realize that it will be in your system for about three weeks after the last shot. So, if you are having problems...be prepared to ride them out. Of course, the concentration will drop, and so should any harsh sides.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)